Aa
A
A
A
Close
Bipolar Disorder Community
5.02k Members
1257808 tn?1322762215

Topamax side effects

Now, I added Topamax to my meds. I have question about it side effects especially visual effects like difficultly focusing or feel heat in your eyes. Are these serious symptoms? Should I stop med now and see doc immediately? Are these temporarily symptoms and will disappear soon?
1 Responses
6726276 tn?1421126668
Hi. When I switch psych meds I google the drug name & side effects.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.